Title: On a Berry-Esseen theorem for compound Poisson Processes
Authors: Goovaerts, Marc ×
Van Goethem, P #
Issue Date: 1978
Series Title: Journal of Computational and Applied Mathematics vol:4 issue:2 pages:93-100
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.